# SDR 2001UALA00858

- Difficulty date: May 28, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- Aircraft time: 37,612 hours, 21,670 cycles
- Engine: Ge CFM56*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER LEADING EDGE HAS DENT ON NR 12 RIB FROM INBOARD END.  STRAIGHTENED SHEETMETAL AND RIB.  MAJOR REPAIR ACCOMPLISHED.
